Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having spots, headaches, chest pains and dizziness

Hi for the past few days i have had a horrible fever ive been hot and cold constantly, i have also found difficulty breathing, headaches, dizziness, chest pains and being unable too keep food down. Then today i have woke you with red spots all over my chest and neck area some bumping others flat? can you please suggest what might be wrong ?
Asked On : Fri, 6 May 2011
Answers:  5 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
i am 16, female and never really had any health problems.
Answered: Fri, 6 May 2011
  User's Response
you please go through proper investigations. Blood test for T.C , D.C , E.S.R , Widal and M.P. and a chest X-ray PA view. Meanwhile you use RHUS TOX 30 ( a homoeopathic medicine) 2 drops 4 times daily. Avoid cold.
Answered: Fri, 6 May 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic

You are probably suffering from gastroenteritis. You need to rule out infection like Typhoid which can present with that kind of rash. Kindly consult a Doctor, get your stool tested and take required treatment which may include antibiotics. As of now take ORS in sips to avoid vomiting. If you aren't keeping that also down and feeling very weak, you need to be taken to Hospital for IV fluids.
Answered: Wed, 6 Jul 2011
I find this answer helpful
  User's Response
welcome to hcm
as u given history of fever there might be a typhoid fever or dengue please go through the some investiguation like widal test,dengue test and cbc.
Answered: Wed, 6 Jul 2011
  User's Response
you might have suffering from some viral elements, don't neglect,consult your doctor as soon as possible to rule out any associated problems......
Answered: Wed, 6 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor